# SDR SWAA2013092320425

- Difficulty date: September 16, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 33,802 hours, 21,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 591143277
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT LONGERON TO FRAME SUPPORT ANGLE CRACKED AT FS 1144, LONGERON 2R.  R & R CLIP IAW SRM.
